# SDR DALA2015100105894

- Difficulty date: September 30, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1079-1098
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD LIGHTNING STRIKE ON FUSELAGE SKIN ABOVE LONGERGON 3R BETWEEN BS 1079-1098.  REPAIRED IAW ER/A 537810-14, REV ORIGINAL.
